# SDR USAA950088

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FLT 883 - DURING PREFLIGHT, FOUND FLT DECK EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK, OPERATION CHECKS NORMAL.  (W)
